# SDR ABXA080158

- Difficulty date: May 6, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 50,961 hours, 37,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM WAS CORRODED AT ALL NUT PLATES.  REMOVED AND REPLACED BEAM IAW B767 DWG 140T2603 AND SRM. (A)
